General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1976, Volume 100(142), Number 2(6), Pages 210–216 (Mi msb2871)  

This article is cited in 43 scientific papers (total in 43 papers)

On a class of boundary value problems with spectral parameter in the boundary condition

V. M. Bruk

Full text: PDF file (799 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:2, 186–192

Bibliographic databases:

UDC: 517.946.9
MSC: Primary 47B25, 47A10, 47A50; Secondary 35J40
Received: 10.07.1974

Citation: V. M. Bruk, “On a class of boundary value problems with spectral parameter in the boundary condition”, Mat. Sb. (N.S.), 100(142):2(6) (1976), 210–216; Math. USSR-Sb., 29:2 (1976), 186–192

Citation in format AMSBIB
\by V.~M.~Bruk
\paper On a~class of boundary value problems with spectral parameter in the boundary condition
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 2(6)
\pages 210--216
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 2
\pages 186--192

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “Symmetric operators commuting with a family of unitary operators”, Funct. Anal. Appl., 13:4 (1979), 300–301  mathnet  crossref  mathscinet  zmath
    2. A. N. Kochubei, “Elliptic operators with boundary conditions on a subset of measure zero”, Funct. Anal. Appl., 16:2 (1982), 137–139  mathnet  crossref  mathscinet  zmath  isi
    3. Derkach V. Malamud M., “On the Weil Functions and Hermitian Operators with Lacunas”, 293, no. 5, 1987, 1041–1046  mathscinet  zmath  isi
    4. Derkach V., “On Extensions of the Nondense-Defined Hermitian Operator in the Krein Space”, no. 10, 1990, 14–18  mathscinet  isi
    5. Malamud M., “On One Approach to the Theory of Extensions of the Nondensely Preset Hermitian Operator”, no. 3, 1990, 20–25  mathscinet  zmath  isi
    6. V.A. Derkach, M.M. Malamud, “Generalized resolvents and the boundary value problems for Hermitian operators with gaps”, Journal of Functional Analysis, 95:1 (1991), 1  crossref
    7. Derkach V., “On Generalized Resolvents of One Class of Hermitian Operators in Krein Space”, 317, no. 4, 1991, 807–812  mathscinet  zmath  isi
    8. Maksudov F., Allakhverdiev B., “On Extensions of Symmetrical Schrodinger-Operators with Matrix Potentials”, Dokl. Akad. Nauk, 332:1 (1993), 18–20  mathnet  mathscinet  zmath  isi
    9. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
    10. Derkach V., “On Weyl Function and Generalized Resolvents of a Hermitian Operator in a Krein Space”, Integr. Equ. Oper. Theory, 23:4 (1995), 387–415  crossref  mathscinet  zmath  isi
    11. Mikhailets V., “On the Schrodinger Operator with Delta'-Point Interactions”, Dokl. Akad. Nauk, 348:6 (1996), 727–730  mathnet  mathscinet  zmath  isi
    12. Gorbachuk M. Gorbachuk V., “M.G. Krein and Extension Theory of Symmetric Operators. Theory of Entire Operators”, Differential Operators and Related Topics, Operator Theory : Advances and Applications, 117, ed. Adamyan V. Gohberg I. Gorbachuk M. Gorbachuk V. Kaashoek M. Langer H. Popov G., Birkhauser Verlag Ag, 2000, 45–58  mathscinet  zmath  isi
    13. Allahverdiev B., “Dissipative Sturm-Liouville Operators with Nonseparated Boundary Conditions”, Mon.heft. Math., 140:1 (2003), 1–17  crossref  mathscinet  zmath  isi
    14. Allahverdiev B., “Extensions, Dilations and Functional Models of Discrete Dirac Operators in Limit Point-Circle Cases”, IMA J. Appl. Math., 68:3 (2003), 251–267  crossref  mathscinet  zmath  isi
    15. B.P. Allahverdiev, “Dissipative discrete Hamiltonian systems”, Computers & Mathematics with Applications, 49:7-8 (2005), 1139  crossref
    16. Arlinskii Y. Tsekanovskii E., “The Von Neumann Problem for Nonnegative Symmetric Operators”, Integr. Equ. Oper. Theory, 51:3 (2005), 319–356  crossref  mathscinet  zmath  isi
    17. Allahverdiev B., “Extensions, Dilations and Functional Models of Infinite Jacobi Matrix”, Czech. Math. J., 55:3 (2005), 593–609  crossref  mathscinet  zmath  isi
    18. V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 268–277  mathnet  mathscinet  zmath  elib
    19. Ryzhov V., “Functional Model of a Class of Non-Selfadjoint Extensions of Symmetric Operators”, Operator Theory, Analysis and Mathematical Physics, Operator Theory : Advances and Applications, 174, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2007, 117–158  crossref  mathscinet  zmath  isi
    20. V. M. Bruk, “Generalized resolvents of linear relations generated by a nonnegative operator function and a differential elliptic-type expression”, Russian Math. (Iz. VUZ), 52:11 (2008), 10–22  mathnet  crossref  mathscinet  zmath  elib
    22. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
    23. Kiselev A.V., “Similarity Problem for Non-Self-Adjoint Extensions of Symmetric Operators”, Methods of Spectral Analysis in Mathematical Physics, Operator Theory Advances and Applications, 186, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2009, 267–283  mathscinet  zmath  adsnasa  isi
    24. Behrndt J., Hassi S., de Snoo H., “Boundary Relations, Unitary Colligations, and Functional Models”, Complex Anal. Oper. Theory, 3:1 (2009), 57–98  crossref  mathscinet  zmath  isi  elib
    25. Arlinskii Yu. Tsekanovskii E., “M. Krein's Research on Semi-Bounded Operators, its Contemporary Developments, and Applications”, Modern Analysis and Applications: Mark Krein Centenary Conference, Vol 1, Operator Theory Advances and Applications, 190, ed. Adamyan V. Berezansky Y. Gohberg I. Gorbachuk M. Gorbachuk V. Kochubei A. Langer H. Popov G., Birkhauser Verlag Ag, 2009, 65–112  crossref  mathscinet  isi
    26. Behrndt J., Langer M., “On the Adjoint of a Symmetric Operator”, J. Lond. Math. Soc.-Second Ser., 82:Part 3 (2010), 563–580  crossref  mathscinet  zmath  isi
    27. Aliev B.A., “Solvability of the Boundary-Value Problem for the Second-Order Elliptic Differential-Operator Equation with Spectral Parameter in the Equation and Boundary Conditions”, Ukr. Math. J., 62:1 (2010), 1–14  crossref  mathscinet  zmath  adsnasa  isi
    28. V. I. Mogilevskii, “Description of Generalized Resolvents and Characteristic Matrices of Differential Operators in Terms of the Boundary Parameter”, Math. Notes, 90:4 (2011), 548–570  mathnet  crossref  crossref  mathscinet  isi
    29. Behrndt J., Hassi S., de Snoo H., Wietsma R., “Square-Integrable Solutions and Weyl Functions for Singular Canonical Systems”, Math. Nachr., 284:11-12 (2011), 1334–1384  crossref  mathscinet  zmath  isi  elib
    30. Bilender P. Allahverdiev, “Extensions of symmetric second-order difference operators with matrix coefficients”, Journal of Difference Equations and Applications, 2012, 1  crossref
    31. Goryunov A.S., Mikhailets V.A., “Regularization of Two-Term Differential Equations with Singular Coefficients by Quasiderivatives”, Ukr. Math. J., 63:9 (2012), 1361–1378  crossref  zmath  isi
    32. Jussi Behrndt, Matthias Langer, Vladimir Lotoreichik, “Schrödinger Operators with δ and δ′-Potentials Supported on Hypersurfaces”, Ann. Henri Poincaré, 14:2 (2013), 385  crossref
    33. Bilender P. Allahverdiev, “Extensions and spectral problems of 1D discrete Hamiltonian systems”, Math. Meth. Appl. Sci, 2013, n/a  crossref
    34. Goriunov A., Mikhailets V., Pankrashkin K., “Formally Self-Adjoint Quasi-Differential Operators and Boundary-Value Problems”, Electron. J. Differ. Equ., 2013, 101  isi
    35. Jussi Behrndt, Matthias Langer, Vladimir Lotoreichik, “Spectral Estimates for Resolvent Differences of Self-Adjoint Elliptic Operators”, Integr. Equ. Oper. Theory, 2013  crossref
    36. Sergio Albeverio, Mark Malamud, Vadim Mogilevskii, “On Titchmarsh–Weyl Functions and Eigenfunction Expansions of First-Order Symmetric Systems”, Integr. Equ. Oper. Theory, 2013  crossref
    37. Yu. M. Arlinskii, A. B. Popov, “$m$-Accretive extensions of a sectorial operator”, Sb. Math., 204:8 (2013), 1085–1121  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    38. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zhurn. matem. fiz., anal., geom., 10:2 (2014), 163–188  mathnet  crossref  mathscinet
    39. V. M. Bruk, “Dissipative expansions of a symmetric relation generated by a system of integral equations with operator measures”, Russian Math. (Iz. VUZ), 58:12 (2014), 7–22  mathnet  crossref
    40. Ufa Math. J., 7:2 (2015), 115–136  mathnet  crossref  isi  elib
    41. Behrndt J. Langer M. Lotoreichik V. Rohleder J., “Spectral Enclosures For Non-Self-Adjoint Extensions of Symmetric Operators”, J. Funct. Anal., 275:7 (2018), 1808–1888  crossref  isi
    42. T. A. Bolokhov, “Resolvents of selfadjoint extensions of the Laplace operator on the solenoidal subspace”, J. Math. Sci. (N. Y.), 243:6 (2019), 835–840  mathnet  crossref
    43. V. M. Bruk, “Generalized resolvents of operators generated by integral equations”, Probl. anal. Issues Anal., 7(25):2 (2018), 20–38  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:640
    Full text:134

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020